# SDR REXA201100693

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 17,928 hours, 15,059 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

OUTBOARD SPOILER AND SPOILERONS DEPLOYING UNCOMMANDED.  PERFORMED BITE TEST OF SECU SYSTEM PASSED AND PERFORMED INTERROGATORY OF MDC FAULTS FOUND.  PERFORMED OPS CHECK IAW AMM 27-63-00, OPS CHECK GOOD.  OK FOR SERVICE.
